MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sample port detachment.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding sample port detachment with respect to the dynd150816ts; the complaint stated "was the patient or clinician harmed during this incident/observation? not to our knowledge" and "was any medical intervention necessary? if applicable, was a new catheter inserted? no." an assessment of the returned sample was conducted based on established inspection criteria; visual assessment of the provided product revealed that the urine meters' sample port valves were able to be easily removed from the sample port housing, and a lack of solvent bonding was observed on the stems of the valves.The reported issue of sample port detachment was verified by visual assessment of the provided samples.The root cause is attributed to an inadequate application of solvent during the bonding process of the valve to the sample port housing, and this complaint will be closed as confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50757908
Report Number1417592-2026-39719
Device Sequence Number21249688
Product Code OHR
UDI-Device Identifier10195327149871
UDI-Public10195327149871
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150816TS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown